Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Has anyone tried Estroprin, PLEASE, I feel desperate
    avatar
    MelFLNative posted:
    I see a natural product called estroprin, has anyone tried this brand?
    Reply
     
    avatar
    darlyn05 responded:
    Have you done a search on WebMd's site to further your information cncerning the drug/herbal supplement? Even if you did, consult your Dr before you begin any supplement intake.
     
    avatar
    Jadeyw responded:
    I have not used Estropin before. Was just doing research on remedy for hotflashes myself and stumbled onto.

    I am not sure what your symptoms are but it sounds like you might be going thru depression, anxiety, etc? I just heard about this through a couple of energy healers and the reviews sounds pretty impressive. I ordered a bottle yesterday. BACK is a very reputable naturpathic solution to alot of emotional issues. If you can't wait to get it in the mail, you might like to stop by WholeFoods, PCC or any of the wellness store.

    http://www.amazon.com/Bach-Remedies-Rescue-Remedy-20ml/dp/B00016QT7Q/ref=wl_it_dp_o_pC_nS?ie=UTF8&coliid=IPG9613FWDYE6&colid=3NQDZCYSSKELB

    I used to be in depression, loss of memory/fogginess and despair. I got myself out of it through energy healings. I try not to take any western prescription drugs.

    Good luck to you Fellow Angel.

    J
     
    avatar
    julieareimann responded:
    Yes, I've gone through 3 bottles, and I'm getting ready to order more. It took about 3 weeks of taking it, but my hot flashes are totally gone, and before, I was getting about 50 per day. I've heard your body can work up a tolerance, so it might be good to change it around from time to time.
     
    avatar
    marialuli replied to Jadeyw's response:
    what does your energy healings consist of...?
     
    avatar
    Debtinkerbell replied to julieareimann's response:
    I also have hot flashes, night sweats and anxiety attacks. Will this help me too

    D
     
    avatar
    Romashka14 responded:
    I just started taking it (3 days) and have developed some vaginal discharge... can't quite call it bleeding but some blood-containing "liquid". Have to add, I currently have horrible flu so may be the discharge is virus-related, although less likely.
     
    avatar
    An_252183 responded:
    Please don't waste your money. Try Amberen they have a support system and a phone number that Estrorin does not supply for their customers. Also, there is no guarantees for their products on their website. You are better off choosing another company.
     
    avatar
    harmonized responded:
    Yes, I have tried it and have been taking it for 3 months and have ordered the next 3 month supply. I have noticed that the night sweats have almost stopped, I do not get as many hot flashes during the day. I have also noticed that my mind seems to be sharper and my memory better. I would recomend this product to every women going through menopause.


    Featuring Experts

    Mary Jane Minkin, MD, is a nationally recognized obstetrician gynecologist, with a special interest in menopause. Dr. Minkin is clinical professor of ...More

    Helpful Tips

    perimenapausal help that works for me.
    I'm 47 jus started expeiraning hot flashes again after not having them for 10Yrs. Now I'm not having periods for 2M Now and crave sugar for ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the North American Menopause Society website